# SDR SWAA2024102851945

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 59,838 hours, 36,068 cycles
- System (JASC): 2565 · Escape Slide
- Part: Skirt
- Condition: Debonded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR ESCAPE SLIDE SKIRT RUBBER DISBONDED AND MISSING<[01] R&R FWD SERV DOOR EVAC SLIDE IAW AMM 25-66-01. REF. MT725-61-06-FS (TTG8Q00KC3Z2);[02] INSPECTION C/W R&R FWD SERV DOOR EVAC SLIDE IAW AMM 25-66-01. REF. MT725-61-06-FS (TTG8Q00KC3Z2)
